Communications in Analysis and Geometry
Volume 19 (2011)
The pointed flat compactness theorem for locally integral currents
Pages: 159 – 189
Recently, a new embedding/compactness theorem for integral currents in a sequence of metric spaces has been established by the second author. We present a version of this result for locally integral currents in a sequence of pointed metric spaces. To this end we introduce another variant of the Ambrosio–Kirchheim theory of currents in metric spaces, including currents with finite mass in bounded sets.